Why does hyaluronidase for voluma overfill seem to work for a few days then it goes back to overfill?

i had voluma two months ago, i had three hyaluronidase treatments. they seem to work a little the first few days then the overfill comes back the way it was when i first got it. i got hyaluronidase treatments spaced two weeks apart. is the voluma causing water retention? is it because my own hyaluronic acid came back and voluma wasnt affected to begin with? how do i dissolve the whole thing?

Doctor Answers 2

Voluma and Dissolving Injections

Voluma is a fabulous product and has longevity. However, if it is injected improperly it can take several injections before you dissolve the product.  Hyaluronidase dissolves the product but can take many times. Please consult an expert for the best cosmetic results.  Best, Dr. Green

Why is hyaluronidase treatment only temporary with my Voluma?

Thank you for your question. Hyaluronidase treatments should not lead to an overfilled appearance once worn off, but in cases of Voluma several treatments may be needed to achieve complete correction.  I would verify that your injector is using an appropriate hyaluronidase compound such as Vitrase or Hylenex.  Hope this helps.  

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.